MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 363 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 363 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 363LF-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a right-side deflation.Device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified creases flat, delamination valve, and delamination plug strap disk shell.Leak test and microscopic analysis were performed which identified total delamination of the valve, and total delamination of the plug strap disk shell.Based on the device analysis the final assessment was total delamination of the valve and plug strap disk shell due to adhesive failure.
 
Event or Problem Description
Healthcare professional reported a right-side deflation.Device was explanted.

Brand Name
STYLE 363 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8960645
Report Number9617229-2019-12668
Device Sequence Number16784775
Product Code FWM
UDI-Device Identifier10888628000995
UDI-Public10888628000995
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2020
Device Catalogue Number363LF-300
Device Lot Number2908511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR